Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online
Ask a Urologist   »  

Feeling pain to pull foreskin of the penis. Applied canestan cream. What should I do?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5166 Questions
Hello Dr. XXXXXXX Goel, Thank you for your diagnosis & remedy suggested. Many thanks for the alternate medicine suggested instead of Forcan 200 mg. I have taken tablets AF- 150 mg once daily for 5 days & applied the Canestan Cream locally on my penis. I am feeling better. The soreness & redness of the vein joining the foreskin to the tip of the penis has gone. So has the burning sensation. I am now able to pull my foreskin backwards without any pain. However I still feel that this is not as spontaneous & natural as before & takes some time & needs to be pulled slowly as the skin of the opening remains shrunk. Regards
Posted Sun, 8 Dec 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 45 hours later
Brief Answer: Contnue taking medicines for few more days. Detailed Answer: Hello Thanks for your query.Since your query was unanswered by Dr XXXXXXX Goel, I am answering it with kind permission from from XXXXXXX It seems that you had ,what is called as Muco Cutaneous Genital Candidiasis and Dr Goel has suggested you to take Fluconazole and topical anti fungal cream ( Canestan Cream) and it has worked out very well. Now you are able to retract your foreskin with little difficulty . I would suggest you to use the same medication for few more days,and to get your blood sugar levels done to rue out Diabetes. If problem persists even after taking medicines for 2 more weeks ,consult qualified Urologist for clinical evaluation and to decide whether you need to get circumcised or not Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil. I
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor